Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on cobordism of surface links in $ S\sp 4$


Author: Masahico Saito
Journal: Proc. Amer. Math. Soc. 111 (1991), 883-887
MSC: Primary 57Q45; Secondary 57Q60
MathSciNet review: 1087008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sato's idea of the asymmetric linking number is used in cyclic branched coverings to give an invariant of the cobordism of embedded surfaces in the $ 4$-sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45, 57Q60

Retrieve articles in all journals with MSC: 57Q45, 57Q60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1087008-5
PII: S 0002-9939(1991)1087008-5
Keywords: Surface links, cobordism, covering asymmetric linking number
Article copyright: © Copyright 1991 American Mathematical Society